# SDR R61A201604240281

- Difficulty date: April 24, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 23,452 hours, 18,366 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connecting Rod
- Part number: 17103779901
- Condition: Broken
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A FLAP FAIL MESSAGE. CREW RAN QRH, DECLARED AN EMERGENCY AND ELECTED TO RETURN TO DEPARTURE WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND 3 BROKEN FLAP CONNECTING RODS, R & R DAMAGED FLAP RODS IAW AMM AND OPS CHECKED GOOD.
